# SDR AALA202304280545

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 85,803 hours, 11,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Weak
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING OPERATIONS TEST, FOUND M33404 POWER SUPPLY ABOVE R3 DOOR BATTERY WOULD NOT HOLD CHARGE. REMOVED AND REPLACED POWER SUPPLY.
